On a theorem of GH Hardy concerning golf

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record

dc.contributor.author Cohen, Graeme en_US
dc.date.accessioned 2010-05-14T07:42:42Z
dc.date.available 2010-05-14T07:42:42Z
dc.date.created 2010-05-14T07:42:42Z en_US
dc.date.issued 2002
dc.date.issued 2002 en_US
dc.identifier 2004002973 en_US
dc.identifier.citation Cohen Graeme 2002, 'On a theorem of GH Hardy concerning golf', The Mathematical Association, vol. 86, no. N/A, pp. 120-125. en_US
dc.identifier.issn 0025-5572 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/6080
dc.publisher The Mathematical Association en_US
dc.title On a theorem of GH Hardy concerning golf en_US
dc.parent Mathematical Gazette en_US
dc.journal.volume 86 en_US
dc.journal.number N/A en_US
dc.publocation London en_US
dc.identifier.startpage 120 en_US
dc.identifier.endpage 125 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010000 en_US
dc.personcode 984186 en_US
dc.percentage 100 en_US
dc.classification.name Mathematical Sciences en_US
dc.classification.type FOR-08 en_US
dc.staffid 984186 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record